Another Lupron BCP question

iVillage Member
Registered: 06-24-2009
Another Lupron BCP question
10
Sat, 07-24-2010 - 1:16pm
So, I am on Birth Control Pills to slow down ovulation this month and I am supposed to start Lupron Monday for like 10 days, BUT I have a headach and I am starting to feel a little ovulation cramping and I POAS (the ovulation kind : ) and it shows an ever so faint line.

~ Jodi ~


iVillage Member
Registered: 09-13-2007
Sat, 07-24-2010 - 3:21pm
Gosh Jodi, I know nothing about this.
 


 


Susan V

iVillage Member
Registered: 01-27-2009
Sat, 07-24-2010 - 6:14pm

hi, Jodi,
I'm guessing you're doing IVF?

When I was coming off of the BCPs to begin my micro Lupron shots, I didn't get my period for a while. I was concerned about having my period and doing the shots at the same time; they said that it didn't matter. So, based on that, I'm guessing that the interaction of the BCPs and the slight bleeding and the Lupron shots are not important. However, I'm no doctor either! And, I was doing micro doses, which have a different outcome.

If I were you, I would stick with exactly the program they gave you.

hope this helps,
martha

iVillage Member
Registered: 01-27-2009
Sat, 07-24-2010 - 6:48pm

hi, Jodi,
I thought more about your question.... The ovulation predictor sticks record a surge of whatever hormone they pick up. There is always some of that hormone in your system (LH?). So, an ever so faint line is normal and not predicting ovulation.

hope that helps,
martha

iVillage Member
Registered: 06-24-2009
Sat, 07-24-2010 - 7:13pm
Thanks everyone and I am going to stick with the protocol...

~ Jodi ~


iVillage Member
Registered: 01-27-2009
Sun, 07-25-2010 - 10:56am

when I did an IVF protocol, I took BCPs before to "suppress the ovaries." So, I assume you are doing the same. I believe most BCPs trick your body into not ovulating because it thinks it is pregnant.

Relax! Everything should work out as the doctor planned....

best,
martha

iVillage Member
Registered: 06-24-2009
Sun, 07-25-2010 - 3:07pm
Thanks Martha I am a little neurotic anyways : )

~ Jodi ~


iVillage Member
Registered: 09-13-2007
Sun, 07-25-2010 - 3:51pm
Hey Jodi, the Femara has been giving me false + OPK's for 4 days now so I'm sure it's just the hormones from the bcp's like Martha said.
 


 


Susan V

iVillage Member
Registered: 06-19-2008
Sun, 07-25-2010 - 9:57pm

Hey Jodi,


Give me the scoop on the Lupron.

:-) Brandy, 42 yrs. old


Mom of a fifteen n month old precious little boy, conceived in Aug. 08 on our second IUI attempt (C

iVillage Member
Registered: 06-24-2009
Sun, 07-25-2010 - 11:52pm
Nah, no IVF that's not an option (at the moment $) but they are trying similar protocal to hopefully get me to make more than one big one - the idea being the Lupron slows the bigger ones down so the smaller ones can catch up...

~ Jodi ~


iVillage Member
Registered: 04-07-2009
Tue, 07-27-2010 - 9:26am
This is good Jodi...there is mounting evidence to show that supression a month to two months before you want to TTC results in better follie/egg production. Sounds like you have some good medical people in your corner.

Photobucket

Photobucket